Wow. I felt it.

by Vicky
(Cal)

Hello. So I took my first 30mg dose of 3% cream yesterday. Within 10 mins I was sleepy and bloated.

Woke today with a really bad headache.

Is it normal to feel such a low dose??? Im not sure how I can get to 100 - 200mg. Do I do it slowly to get used to the cream?

Comments for Wow. I felt it.

Click here to add your own comments

Jun 09, 2022
Wow. I felt it
by: Joy

​Hi Vicky

One full pump of Natpro Progesterone Cream delivers 50mg making it easy to use ​the correct amount of between​100-200mg. I am not sure what cream you are using but 30mg is no​t​ enough as mentioned many times on this website. That amount will merely aggravate your estrogen receptors so I am not surprised that you experienced your symptoms. You also need to give progesterone a chance to work. This can take anything from 2-6 months. Progesterone therapy is not an overnight fix.

There is no need to gradually build up to that amount. It is recommended that one reduces the cream slowly though​, never using less than 100mg.​ ​This is dependent on your age and adverse symptoms, more may be needed. Please read the How to use Progesterone Cream and Estrogen Dominance pages.

Again as mentioned many times, Vitamin D3 level must be optimal. Do you know what your level is? If not please consider having a test. A deficiency reduces the benefits of progesterone as is connected to every single function cell in our bodies.

Good luck.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...